EconPapers    
Economics at your fingertips  
 

A reversibility relationship for two Markovian time series models with stationary geometric tailed distribution

R. P. Littlejohn

Stochastic Processes and their Applications, 1996, vol. 64, issue 1, 127-133

Abstract: The discrete autoregressive and minification stationary time series models discussed by Little-john (1992a) are generalized to model marginal distributions which have perturbations at the origin. The reversibility theorem relating these processes with geometric marginal distribution is extended to the case where the marginal distribution has geometric tail.

Keywords: Discrete; autoregression; Geometric; tailed; distribution; Minification; process; Mutually; reversed; time; series (search for similar items in EconPapers)
Date: 1996
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(96)00090-7
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:64:y:1996:i:1:p:127-133

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:64:y:1996:i:1:p:127-133